# SDR IPXA09556087

- Difficulty date: May 5, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 23,013 hours, 14,946 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 WHILE WORKING CC NR 802125 FOUND CRACKED WIRING SUPPORT BRACKET ON NR 2 PYLON INBD.  REMOVED, FABRICATED NEW BRACKET FROM 2024 T3 .050 ALUM.  CLAD SHEET 876588 ALODINED, PRIMED AND INSTALLED NEW WIRE SUPPORT BRACKET ON THE NR 2 PYLON INBD SIDE IAW UPS PF SRM 51-40-02-0G AND DWG  NR 313N3053.
